Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Trapp

Roaccutane 40Mg feeling very disoriented

Recommended Posts

Hey guys!

thanks for taking the time to read my post I have had to resort to taking Isotretinoin after exhausting all other paths. I visited a Derm 3 weeks ago and have been prescribed Roaccutane for persistent moderate acne. She started me off on 40Mg a day for the first month and I’ll be increasing to 70MG for 3 months before finishing. My side effects so far are very small I have flaking skin my lips are maybe 1 out of 10 dry not bad at all and my oil reduction is fairly decent however I do not feel dry and  eyes feel quite dry if I’m tired !  However my mental health doesn’t seem right after  1 week I started to notice I felt slightly dazed at points throughout the day however I felt pretty normal for the most part. It’s now 2 weeks since I started and over the weekend I had pretty bad mood swings I felt normal for a few hours then really down and almost like crying... (I am a 21 year old Male) this is very unusual for me. anyway, I felt very strange today it’s like I’m dreaming  feel very spaced out and it’s making me anxious I have been reading the side effects and stories online about brain damage and it’s scaring me as my concentration and just general emotion feels very off...

i currently take a test booster (because isotretinoin lowers test and my skin will still clear even if I’m on this) and St John’s wort for a low mood I have used this for months.

my fear is its only been 2 weeks I still have another 3.5 months  go and my dosage wil he nearly doubled next month. 

FYI I have 0 sexual side effects  just feel very strange mentally and I’m also not enjoying the usual activities and struggling to find motivation.

any advice would be greatly appreciated I do not want to stop the drug as it is working already but I don’t want to risk my mental health long term :(

Link to comment
Share on other sites

I understand in a way what you mean by brain fog. I wouldn't say it's a side effect I have but I do release if I'm at work it's harder to focus or my mind wanders more.  This could also be because of dry eyes and having to stare at a computer screen all day. It was worse in the first few weeks but it seems to have went back to normal now.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×